Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 205-206
http://dx.doi.org/10.1155/S016117129000031X

A note on the k-domination number of a graph

1Department of Mathematics, University of Haifa-Oranim, Geva 18915, Israel
2Department of Mathematics, Beit-Berl College and School of Mathematical Sciences, Tel-Aviv University, Israel

Received 30 December 1988; Revised 1 February 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. Caro and Y. Roditty, “A note on the -domination number of a graph,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 1, pp. 205-206, 1990. doi:10.1155/S016117129000031X